Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 1613709, 12 pages
https://doi.org/10.1155/2018/1613709
Research Article

The Bifurcation of Two Invariant Closed Curves in a Discrete Model

School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Correspondence should be addressed to Yicang Zhou; nc.ude.utjx@cyuohz

Received 2 March 2018; Accepted 24 April 2018; Published 30 May 2018

Academic Editor: Guang Zhang

Copyright © 2018 Yingying Zhang and Yicang Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingying Zhang and Yicang Zhou, “The Bifurcation of Two Invariant Closed Curves in a Discrete Model,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 1613709, 12 pages, 2018. https://doi.org/10.1155/2018/1613709.